I have been on DDAVP since 2004. I recently changed over to the tablet form. It is much more convenient to carry with me, but I have found that I have trouble having regular bowel movements and also I am having trouble losing wieght. How can I lose the water wieght while still staying hydrated on the DDAVP? I have heard that maybe I should limit my fluid intake. But to what?
It is very important to reduce your intake of water and other fluids while taking desmopressin (DDAVP)
Talk with your doctor about "what" sort of quantity you should drink.
Swelling and weight gain are both reported side effects of DDAVP - you should discuss these with your doctor
- DDAVP Information for Consumers
- DDAVP Information for Healthcare Professionals (includes dosage details)
- Side Effects of DDAVP (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Feb 2010 • 3 answers
Posted 30 Aug 2010 • 1 answer
Diabetes Insipidus - yes my insurance will no longer pay for DDAVP spray and cannot go off the drug?
Posted 19 Dec 2013 • 2 answers
Posted 24 Sep 2017 • 2 answers
Posted 23 Dec 2017 • 1 answer